# SDR AALA20170124008

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 48,602 hours, 20,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT BETWEEN GALLEY AND FIRST CLASS CABIN HAS A LOOSE LENS COVER. SECURED THE LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
